# SDR ARWA20020912

- Difficulty date: September 10, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 75,187 hours, 23,502 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, LOSS HYDRAULIC FLUID TO STANDPIPE.  REMOVED AND REPLACED HYDRAULIC BRAKE LINE WITH A FLEX LINE (TEMP) IAW MM 32-42-1 AND GMM 6-6-1 OPS AND LEAK OK IAW MM 32-42-1 SERVICED HYDRAULIC SYSTEM IAW MM 12-03-0. CARRIED OVER ITEM NR 05938 WAS CLOSED ON LOG PAGE NR 113307; REINTALLED FLEX LINE IN FAK AS REQUIRED.
